# SDR AALA202101119027

- Difficulty date: January 10, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 20,470 hours, 5,520 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Pin
- Condition: Excess Play
- Location: Nlg Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  EXCESSIVE PLAY AFT DOOR LEFT ON NOSE LANDING GEAR.  REMOVED AFT NLG DOOR LT, IAW AMM 32-22-13-010-001-A.  REPLACED FORWARD HINGES 2 EA (AALA202101119001), AFT HINGES 2 EA (AALA202101119026), AND HOLLOW PIN 1 EA (AALA202101119027), IAW CMM 52-82-32-802-C01 AND CMM 52-82-32-400-805-B01.  REINSTALLED AFT NLG DOOR LT, IAW AMM 32-22-13-410-001-A.
